# SDR AALA202511035433

- Difficulty date: October 31, 2025
- Submitted: November 3, 2025
- Operation: Air carrier
- Aircraft: N966NN
- Make and model: Boeing 737823
- Aircraft serial: 33240
- Aircraft time: 31,578 hours, 13,266 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cradle
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT LEFT HAND FLIGHT ATTENDANT SEAT OUTBOARD FLASHLIGHT BRACKET GREEN LIGHT WILL NOT TURN ON. REMOVED AND REPLACED FLASHLIGHT MOUNTING BRACKET. PER AMM 25-64-00. OPERATIONAL CHECK GOOD.
